# SDR AMTA200800222

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Distorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR EGRESS LENS UNREADABLE.  REMOVED AND REPLACED LENS ASSY.  REQ`D OPS CK NORMAL.  (K)
